# SDR RAIA970701

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 6100616
- Condition: Inoperable
- Location: Lt Engine
- Part time: 12,420 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4790 - LEFT ENGINE EGT INDICATED ZERO.  REPLACED EGT INDICATOR.  (X)
